Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 265, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 11, 2011, 12:22 PM CDT for Erath County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 12:22 PM CDT (17:22 UTC)
- Expired
- May 11, 2011, 1:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Erath County, TX
The radar
The Dyess AFB radar (KDYX), 87 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 1:00 PM CDT | TSTM WND DMG | 10 N Stephenville, TX | REPORT OF CARS BLOWN OFF THE ROAD 10 MI N OF STEPHENVILLE ON HWY 108 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 10:21 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
278
WUUS54 KFWD 111722
SVRFWD
TXC143-111815-
/O.NEW.KFWD.SV.W.0265.110511T1722Z-110511T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1222 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ERATH COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 115 PM CDT
* AT 1222 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES WEST OF HUCKABAY...AND MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DUBLIN AROUND 1230 PM
HUCKABAY AROUND 1235 PM
STEPHENVILLE AROUND 1240 PM
MORGAN MILL AROUND 1245 PM
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 360 AND 377.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY
EVENING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3230 9848 3251 9848 3251 9807 3231 9798
3203 9839 3225 9855 3227 9854
TIME...MOT...LOC 1722Z 263DEG 40KT 3238 9850
$$1 follow-up statement
330
WWUS54 KFWD 111753
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1253 PM CDT WED MAY 11 2011
TXC143-111815-
/O.CON.KFWD.SV.W.0265.000000T0000Z-110511T1815Z/
ERATH TX-
1253 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHWESTERN ERATH COUNTY...
AT 1253 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF MORGAN MILL TO
DUBLIN...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL EASTERN ERATH COUNTY AT 110 PM CDT
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 360 AND 372.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3227 9853 3229 9848 3251 9848 3246 9813
3231 9798 3203 9839 3223 9853 3226 9855
TIME...MOT...LOC 1753Z 263DEG 40KT 3251 9814 3211 9830
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 11:11 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 11, 11:11 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1111 AM CDT WED MAY 11 2011 .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WEST AND NORTHWEST OF THE METROPLEX TAF SITES. THUS THE 15Z TAF AMENDMENTS WERE DONE TO INCLUDE TEMPO TSRA STARTING AT 16Z. THE MAIN THREAT FOR STRONG TO SEVERE THUNDERSTORMS AT THE METROPLEX TAF SITES WILL NOT BE UNTIL MID TO LATE AFTERNOON. 58 .../PREVIOUS AVIATION DISCUSSION/... THE MAIN AVIATION WEATHER CONCERNS THROUGH THURSDAY MORNING WILL BE MVFR CEILINGS THIS MORNING AND THURSDAY MORNING AND THE TIMING OF THUNDERSTORMS. A 35 TO 40 KNOT LOW LEVEL JET WILL CONTINUE TO BRING MVFR CEILINGS TO ALL TAF SITES THIS MORNING. THERE WILL BE TEMPORARY BREAKS IN THE OVERCAST THROUGH ABOUT 16Z...THEN CEILINGS SHOULD LIFT ABOVE 3000 FT AND REMAIN VFR UNTIL THE OVERNIGHT HOURS. THUNDERSTORMS WILL CONTINUE TO FIRE IN WEST TEXAS FROM THE PERMIAN BASIN TO THE PANHANDLE AS A STRONG LOW PRESSURE SYSTEM NEAR THE FOUR CORNERS LIFTS SLOWLY NORTHEAST. STORMS WILL APPROACH FROM THE WEST THROUGH THE DAY AS THE DRYLINE MIXES EASTWARD. HOWEVER...WE FEEL THAT WARM AIR ADVECTION SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE DRYLINE AND AFFECT ALL TAF SITES TODAY AS LARGE SCALE LIFT INCREASES. SHOWERS WILL MOST LIKELY DEVELOP BY MID TO LATE MORNING WITH SCATTERED THUNDERSTORMS DEVELOPING AFTER 18Z. FOR NOW...WE WILL ONLY INCLUDE VCTS DURING THE AFTERNOON AND EARLY EVENING. THERE IS STILL SOME QUESTION ON WHETHER CONVECTION WILL CONTINUE THROUGH THE EVENING...BUT FEEL THE BEST STORM CHANCES WILL BE SOUTH AND EAST OF THE TAF SITES AFTER 01Z. A SOUTH WIND WILL PREVAIL TODAY BETWEEN 13 AND 16 KNOTS WITH SOME HIGHER GUSTS. WIND SPEEDS SHOULD DECREASE SLIGHTLY AFTER SUNSET. 79 58 && .UPDATE... SEVERE THUNDERSTORM WATCH NOW IN EFFECT UNTIL 6 PM CDT ALONG AND WEST OF A LINE FROM LAMPASAS...TO HILLSBORO...TO BONHAM. DRYLINE NOW EXTENDS THROUGH EASTERN PORTIONS OF AMA/LUB/MAF COUNTY WARNING AREAS. A SECONDARY BOUNDARY IN ADVANCE OF THE DRYLINE IS PUSHING THROUGH SJT CWA...ALONG WHICH SEVERE THUNDERSTORMS HAVE DEVELOPED. DRY ADVECTION BEHIND THE LINE SHOULD EFFECTIVELY BULGE THE DRYLINE EASTWARD TO NEAR WESTERN EDGE OF FWD CWA BY MID AFTERNOON. AHEAD OF THE SEVERE CONVECTION...50-KT JET AT 850MB IS FEEDING HIGH THETA-E AIR ABOVE THE CAP...BENEATH STEEP MID-LEVEL LAPSE RATES. AS A RESULT...NON-SEVERE ELEVATED CONVECTION HAS DEVELOPED IN AREAS WEST OF I-35. PERSISTENT STRATUS IS LIMITING SURFACE HEATING...AND LARGE-SCALE LIFT IS TOO FAR REMOVED TO EFFECTIVELY LIFT/ERODE SIZABLE CIN THIS EARLY IN THE DAY. NONETHELESS...THE CONVECTION SHOULD STILL BE ABLE TO INGEST SURFACE PARCELS DURING THE AFTERNOON...ALLOWING AMPLE BOUNDARY LAYER INSTABILITY TO BE REALIZED. THE WATCH IMPLIES SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...BUT THE TORNADO THREAT REMAINS NON-ZERO. HAVE REDUCED HIGH TEMPERATURES SIGNIFICANTLY...OWING TO CLOUD COVER AND ANTICIPATED PRECIPITATION. POPS HAVE ALSO BEEN INCREASED TO LIKELY ACROSS MUCH OF CWA. UPDATED PRODUCTS ARE BEING SENT NOW. 25 && .PREV DISCUSSION... /ISSUED 257 AM CDT WED MAY 11 2011/ NORTH TEXAS STILL ON TRACK FOR SHOWERS AND THUNDERSTORMS TODAY AS DRY LINE PUSHES INTO WESTERN COUNTIES AND UPPER DISTURBANCE ROTATES AROUND THE UPPER LOW. SEVERE WEATHER IS STILL A POSSIBILITY. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...BUT TORNADOES ARE A LOW PROBABILITY AS WELL. TORNADO PARAMETERS APPEAR MUCH BETTER IN OKLAHOMA/KANSAS CLOSER TO THE UPPER LOW. STORM CHANCES CONTINUE THROUGH FRIDAY MORNING AS COLD FRONT PUSHES INTO NORTHWESTERN THIRD OF AREA THURSDAY...STALLS FOR A WHILE...THEN PUSHES ON THROUGH SOUTHEASTERN COUNTIES BY FRIDAY AFTERNOON. HAVE REMOVED POPS FOR WEEKEND AS ATMOSPHERE APPEARS TOO DRY TO SUPPORT PRECIP. DRY NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH TUESDAY...AND GUIDANCE HAS COOLED DOWN THE WEEKEND THROUGH NEXT TUESDAY QUITE A BIT. MY HIGH TEMPERATURES REMAIN ABOVE GUIDANCE SINCE THIS COOL DOWN MAY BE OVERDONE RIGHT NOW...BUT THEY ARE COOLER THAN THE PREVIOUS FORECAST. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 69 86 63 78 / 70 30 20 20 5 WACO, TX 84 72 91 64 84 / 50 30 30 20 5 PARIS, TX 82 67 82 62 76 / 60 40 30 20 10 DENTON, TX 79 66 86 59 75 / 70 30 20 20 5 MCKINNEY, TX 80 66 85 62 76 / 70 30 20 20 5 DALLAS, TX 81 70 88 63 79 / 70 30 20 20 5 TERRELL, TX 83 71 87 64 80 / 60 40 20 20 5 CORSICANA, TX 88 72 90 66 84 / 50 40 30 20 10 TEMPLE, TX 84 73 91 65 86 / 50 30 30 30 10 MINERAL WELLS, TX 84 63 89 59 78 / 70 30 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/25
Hazardous weather outlook, May 11, 3:35 AM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 335 AM CDT WED MAY 11 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 335 AM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY AND TONIGHT. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY THIS AFTERNOON AND EVENING. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. LARGE HAIL AND DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST THURSDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS... ESPECIALLY THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 11, 11:08 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1108 AM CDT WED MAY 11 2011
TXZ115-129-111700-
EASTLAND TX-STEPHENS TX-
1108 AM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
SOUTHERN STEPHENS COUNTY
AT 1107 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL CENTERED 16 MILES
SOUTHWEST OF CISCO...MOVING EAST AT 40 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE
CISCO...EASTLAND...RANGER...RISING STAR AND GUNSIGHT.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED
FOR PARTS OF EASTLAND AND STEPHENS COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS.
LAT...LON 3265 9910 3263 9860 3233 9866 3209 9890
3207 9893 3209 9913
TIME...MOT...LOC 1607Z 249DEG 35KT 3229 9918Special weather statement, May 11, 12:17 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1217 PM CDT WED MAY 11 2011
TXZ100-101-111745-
JACK TX-YOUNG TX-
1217 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN JACK COUNTY
EASTERN YOUNG COUNTY
AT 1217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
OLNEY TO 8 MILES SOUTH OF GRAHAM...MOVING EAST AT 40 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON...GRAHAM...
JACKSBORO AND OLNEY.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS.
LAT...LON 3340 9879 3340 9843 3342 9843 3346 9814
3303 9815 3297 9880
TIME...MOT...LOC 1717Z 269DEG 35KT 3339 9868 3298 9857The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:15 PM CDT | Special Weather Statement | FWD | Johnson, Tarrant | 30 min |
| May 10, 8:59 PM CDT | Special Weather Statement | FWD | Denton, Tarrant | 61 min |
| May 10, 9:18 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| May 10, 9:40 PM CDT | Special Weather Statement | FWD | Grayson | 35 min |
| May 10, 10:18 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| May 11, 11:08 AM CDT | Special Weather Statement | FWD | Eastland | 52 min |
| May 11, 11:43 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 62 min |
| May 11, 11:53 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 52 min |
| May 11, 12:10 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 65 min |
| May 11, 12:14 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 61 min |
| May 11, 12:17 PM CDT | Special Weather Statement | FWD | Jack, Young | 28 min |
| May 11, 12:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 62 min |
| May 11, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 54 min |
| May 11, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 62 min |
| May 11, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 62 min |
| May 11, 1:10 PM CDT | Areal Flood Advisory | FWD | Erath, Hood, Jack, Palo Pinto, Parker, Somervell and 1 more | 3 hr |
| May 11, 1:18 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 72 min |
| May 11, 1:19 PM CDT | Special Weather Statement | FWD | Denton, Ellis, Johnson, Tarrant | 26 min |
| May 11, 1:25 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 69 min |
| May 11, 1:37 PM CDT | Special Weather Statement | FWD | Cooke, Grayson | 38 min |
| May 11, 1:37 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 68 min |
| May 11, 1:41 PM CDT | Special Weather Statement | FWD | Johnson, Somervell | 34 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 76 min |
| May 11, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 69 min |
| May 11, 2:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 74 min |
| May 11, 2:28 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 32 min |
| May 11, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 33 min |
| May 11, 3:05 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 70 min |
| May 11, 3:07 PM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 23 min |
| May 11, 3:12 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 48 min |
| May 11, 3:20 PM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 11, 3:29 PM CDT | Areal Flood Advisory | FWD | Bosque, Coryell, Hamilton, Lampasas, Mills | 3 hr |
| May 11, 3:32 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 77 min |
| May 11, 3:57 PM CDT | Special Weather Statement | FWD | Bosque | 33 min |
| May 11, 4:04 PM CDT | Special Weather Statement | FWD | Delta, Hopkins | 26 min |
| May 11, 4:15 PM CDT | Flash Flood Warning | FWD | Hamilton, Mills | 2 hr |
| May 11, 4:43 PM CDT | Special Weather Statement | FWD | Coryell | 32 min |
| May 11, 4:51 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 54 min |
| May 11, 5:23 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 52 min |
| May 11, 5:41 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 2 hr |
| May 11, 5:53 PM CDT | Special Weather Statement | FWD | McLennan | 37 min |
| May 11, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Falls, McLennan | 62 min |
| May 11, 6:23 PM CDT | Areal Flood Advisory | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 2 hr |
| May 11, 6:57 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.